Relative Extension of Continuous Mappings

Main Article Content

Miroslaw Slosarski


In this paper, the notion of a relative extension of continuous mappings is defined. The relative extension of continuous mappings is the generalization of the notion of a relative retract in topological spaces. The relative extension of continuous mappings will be applied to fixed point theory.

Extension space, neighborhood extension space, movable space, space of trivial shape, relative extension space, relative neighborhood extension space, xed point, D-retract.

Article Details

How to Cite
Slosarski, M. (2020). Relative Extension of Continuous Mappings. Journal of Advances in Mathematics and Computer Science, 35(2), 12-24.
Original Research Article


losarski M. The properties and applications of relative retracts. Journal of Fixed Point Theory and its Applications. 2016;18(4):801-822.

´Slosarski M. The properties and applications of relative homotopy. Topology Appl. 2016;210:183-200.

´Slosarski M. Different types of relative contractibility and their applications. Topology Appl. 2018;236:11-25.

Fournier G, Granas A. The Lefschetz fixed point theorem for some classes of non-metrizable spaces. J. Math. Pures et Appl. 1973;52:271-284.

G´orniewicz L. Topological methods in fixed point theory of multivalued mappings. Springer; 2006.

Granas A, Dugundji J. Fixed point theory. Springer; 2003. Borsuk K. Theory of shape, lecture notes series, No. 28, Matematisk Institut, Aarhaus Universitet, Aarhaus; 1971.

Keesling JE. A non-movable trivial shape decomposition of the Hilbert Cube. Bull. Acad. Polon. Sci. S´er. Sci. Math. Astronom. Phys. 1975;23:997-998.

´Slosarski M. The fixed points of abstract morphisms. British Journal of Mathematics and Computer Science. 2014;24:3077-3089.

´Slosarski M. The multi-morphisms and their properties and Applications. Ann. Univ. Paedagog. Crac. Stud. Math. 2015;14:5-25.

Kryszewski W. Topological and approximation methods of degree theory of set-valued maps. Dissertationes Mathematicae, CCXXXVI, Warsaw; 1994.

´Slosarski M. Fixed points of multivalued mappings in Hausdorff topological spaces. Nonlinear Analysis Forum. 2008;13(1):39-48.